We called her doc. but will not be in till thursday.Other than that (dreams) but everything else is ok. Just need some kind of answer. thank you
Please call the pharmacist who filled the chantix as that maybe one of more serious reactions and she may need to discontinue use. Try uring some over the counter hydrocortisone cream on the rash, and some vagisil cream if it is itchy. Pharmacists are the real experts on medications and will b able to tell you how serious a reaction the rash is and advise you of whether she should keep taking it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2010 • 3 answers
Posted 5 Jul 2012 • 2 answers
Pegasys - I`m on my 9th week,its the week-end. I`m getting a rash on my forarms & neck iching badly?
Posted 30 Jun 2013 • 1 answer
Posted 2 Aug 2013 • 2 answers
Posted 7 Jan 2015 • 1 answer